# SDR ASOA201000008

- Difficulty date: January 3, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 14,444 hours, 9,852 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"OPEN" PLACARD MISSING FROM INSIDE PASSENGER DOOR.
